# SDR ASAA0080630

- Difficulty date: September 25, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105606003
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 650 - PRIOR TO FLIGHT, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 12 WERE FOUND INOPERATIVE.  REPLACED THE LAMP MODULE ASSY AND THE LIGHTS OPERATED NORMALLY.  (X)
